Alessandra Bianchi

Associate Professor

Dipartimento di Matematica
Università degli Studi di Padova

Via Trieste, 63 - 35121 Padova, Italy
Room: Ufficio 512, quinto piano
Phone: +39 049 827 1406
Fax:     +39 049 827 1428



HOME    PUBLICATIONS    TEACHING    CV (En, Ita)    Seminars in Probability and Finance



  • (with G. Cristadoro and G. Pozzoli) Ladder Costs for Random Walks in Lévy media
      Submitted. Preprint 2022, Arxiv: 2206.02271

  • (with F. Collet and E. Magnanini) Limit theorems for exponential random graphs
      Submitted. Preprint 2021 Arxiv: 2105.06312

  • (with F. Collet) Mixing time evolution in the bipopulated Curie-Weiss model
      Preprint 2022.

  • Journal publications

  • (with F. Collet and E. Magnanini) The GHS and other inequalities for the two-star model
    ALEA, Lat. Am. J. Probab. Math. Stat. 2022, Vol. 19, pp. 16791695.

  • (with G. Bet, M. Lenci , E. Magnanini, S. Stivanello) Limit theorems for Lévy flights on a 1D Lévy random medium
    Electronic Journal of Probability 2021, Vol. 26, pp. 1-25.

  • (with A. Gaudilliere and P. Milanesi) On soft capacities, quasi-stationary distributions and the pathwise approach to metastability
    Journal of Statistical Physics 2020, Vol. 181, No.3, pp. 1052-1086.

  • (with M. Lenci , and F. Pène ) Continuous-time random walk between Lévy-spaced targets in the real line
    Stochastic Processes and their Applications 2020, Vol. 130, No. 2, pp. 708-732.

  • (with C. Giardina' and S. Dommers) Metastability in the reversible inclusion process
    Electronic Journal of Probability 2017, Vol. 22, No. 70, pp. 1-34.

  • (with G. Cristadoro, M. Lenci and M. Ligabó) Random walks in a one-dimensional Lévy random environment
    Journal of Statistical Physics 2016, Vol. 163, No. 1, pp. 2240.

  • (with A. Gaudilliere) Metastable states, quasi-stationary and soft measures, mixing time asymptotic via variational principles
    Stochastic Processes and their Applications 2016, Vol. 126, No. 6, pp. 16221680.

  • (with S. Bregni, I. Crimaldi and M. Ferrari) Analysis of a Hurst parameter estimator based on the modified Allan variance
      In: 2012 IEEE Globecom Workshops, Anaheim, California, USA, 3-7 December 2012, pp. 1716-1721.

  • (with M. Campanino and I. Crimaldi ) Asymptotic normality of a Hurst parameter estimator based on the modified Allan variance
    International Journal of Stochastic Analysis, 2012, Vol. 2012, pp. 1-20.

  • with A. Bovier and D. Ioffe ) Pointwise estimates and exponential laws in metastable systems via coupling methods
    Annals of Probability, 2012, Vol. 40, No. 1, pp. 339-371.

  • (with A. Bovier and D. Ioffe ) Sharp asymptotics for metastability in the random field Curie-Weiss model
    Electronic Journal of Probability, 2009, Vol. 14, pp. 1541-1603.

  • Glauber dynamics on nonamenable graphs: Boundary conditions and mixing time
    Electronic Journal of Probability, 2007, Vol. 13, pp. 1980-2012.

  • (with P. Contucci and A. Knauf) Stochastically Stable Quenched Measures
    Journal of Statistical Physics, 2004, Vol. 117, No. 5/6, pp. 831-844.

  • (with P. Contucci and C. Giardina') Thermodynamic Limit for Mean-Field Spin Models
    Mathematical Physics Electronic Journal, 2003, Vol. 9, No. 6.

  • PhD thesis

  • Mixing time for Glauber dynamics beyond Z^d


    Gianmarco Bet
    Anton Bovier
    Stefano Bregni
    Massimo Campanino
    Francesca Collet
    Irene Crimaldi
    Giampaolo Cristadoro
    Sander Dommers
    Marco Ferrari
    Alexandre Gaudillière
    Cristian Giardinà
    Dima Ioffe
    Andreas Knauf
    Marco Lenci
    Marilena Ligabó
    Elena Magnanini
    Paolo Milanesi
    Françoise Pène
    Gaia Pozzoli
    Samuele Stivanello


  • Probability Group of Padova

  • DAI Seminar

  • Mathematics ArXiv

  • MathSciNet Full Search

  • About Padova